# SDR ASAA2017121322884

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,329 hours, 13,082 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU DRAIN MAST INSP PER T/C NG-28FCD-18312-1, FOUND MAST CRACKED. GROUNDED - YES. REMOVED AND REPLACED APU FUEL FEED LINE SHROUD DRAIN MAST, REF B737-800 AMM 28-25-07.
